Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Minkowskian distribution of discs


Author: L. Fejes Tóth
Journal: Proc. Amer. Math. Soc. 16 (1965), 999-1004
MSC: Primary 52.45
DOI: https://doi.org/10.1090/S0002-9939-1965-0180921-7
MathSciNet review: 0180921
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.45

Retrieve articles in all journals with MSC: 52.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0180921-7
Article copyright: © Copyright 1965 American Mathematical Society